| Model Number |
MMT-723RNAH |
| Medical Device Problem Codes |
Failure to Cycle (1142); Use of Device Problem (1670); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that insulin was squirting out during fill tubing.Customer¿s blood glucose was unknown.Customer stated that insulin pump received reset alarm.Insulin pump will not be returned for analysis.